MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION SPECTRA WAVEWRITER?; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION SPECTRA WAVEWRITER?; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-1060-B
Medical Device Problem Code Unexpected Therapeutic Results (1631)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/20/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: exact date unknown, approximated based on the date the manufacturer became aware of the event.
 
Event or Problem Description
It was reported that the spinal cord stimulation (scs) patient underwent a replacement procedure because the implantable pulse generator (ipg) was no longer providing therapy.The device was retained by the facility and will not be returned for analysis.Postoperatively, therapy was resumed without complications.
 
Additional Manufacturer Narrative
The device was not returned for analysis; therefore, a technical analysis could not be performed.A review of the device history record (dhr) confirmed that the device met specification prior to shipping.A labeling review did not reveal any anomalies as it states: undesirable stimulation may occur over time due to cellular changes in tissue around the electrodes, changes in electrode position, loose electrical connections and/or lead failure and persistent pain at the ipg or lead site are known risk with the use of spinal cord stimulation (scs).However, a labelling review found that the reported event is a known risk of implanting a pulse generator as part of a system to deliver spinal cord stimulation (scs).Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.Block b3: exact date unknown, approximated based on the date the manufacturer became aware of the event.
 
Event or Problem Description

Brand Name
SPECTRA WAVEWRITER?
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key24652022
Report Number3006630150-2026-01659
Device Sequence Number10008551
Product Code LGW
UDI-Device Identifier08714729953432
UDI-Public(01)08714729953432(17)200812(10)340551
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/12/2020
Device Model NumberSC-1060-B
Device Catalogue NumberSC-1060-B
Device Lot Number340551
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Supplement Date Received by Manufacturer04/20/2026
Initial Report FDA Received Date03/20/2026
Supplement Report FDA Received Date05/15/2026
Date Device Manufactured08/13/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexFemale